# SDR VNAA202101049991

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 37,290 hours, 35,936 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20 RT IS CORRODED BETWEEN FR AT FS 295.00 TO FR AT FS 319.00, REPLACED STRINGER.
